# SDR MASA2016111812483

- Difficulty date: November 19, 2016
- Submitted: November 19, 2016
- Operation: Air carrier
- Aircraft: N245LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15234
- Aircraft time: 12,953 hours, 9,904 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT FWD EXTERNAL EMERGENCY LIGHT INOP.  REPLACED BULB.
